# SDR ASAA2023101945823

- Difficulty date: October 19, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N283AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 36358
- Aircraft time: 20,908 hours, 6,704 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Fwd Cabin Ceilin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 EMER LIGHTS INOP. GROUNDED - YES. REMOVED, REPLACED & OPS CK GOOD R1 EMER LIGHT POWER SUPPLY BATTERY S/N 441063 IAW B737-800 AMM 33-51-06-960-505.
